# SDR CALA2024050801390

- Difficulty date: May 5, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 80,490 hours, 15,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REF LOG PAGE 7867224 - (LEFT MID TYPE 1 SLIDE EXIT EMERGENCY LIGHT U/S) TO REPORT AS SDR LEFT MID TYPE 1 SLIDE EXIT EMERGENCY LIGHT LAMP REPLACED AS PER AMM 33-51-06-902-082, TESTED OK. LEFT MID TYPE 1 SLIDE EXIT EMERGENCY LIGHT LAMP REPLACED AS PER AMM 33-51-06-902-082, TESTED OK PARTS USED: 99-3351-3-0014,QTY :1
